# SDR NSVA2011178

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 1,364 hours, 1,294 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Defective
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL110 CREW HAD THE FADEC FAULT LIGHT ILLUMINATE.  THEN ENGINES WERE INDICATING NORMAL.  CREW FOLLOWED QRH AND CONTINUED TO ALB.  DECLARED AN EMERGENCY FOR PRIORITY HANDLING AND LANDED WITHOUT ISSUES.  CHANGED NR 1 P2.7 VALVE AND EXITER BOX.  OPS CHECKED GOOD.
